American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Henri Cohen. Exact counting of $D_\ell$ number fields with given quadratic resolvent. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] M. Daberkow and M. Pohst. On integral bases in relative quadratic extensions. Math. Comp. 65 (1996) 319-329. MR 1325866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stéphane Louboutin. Determination of all nonquadratic imaginary cyclic number fields of $2$-power degrees with ideal class groups of exponents $\leq 2$ . Math. Comp. 64 (1995) 323-340. MR 1248972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ken Yamamura. The determination of the imaginary abelian number fields with class number one . Math. Comp. 62 (1994) 899-921. MR 1218347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions. II . Math. Comp. 62 (1994) 391-406. MR 1203734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel C. Mayer. Multiplicities of dihedral discriminants . Math. Comp. 58 (1992) 831--847, S55--S58. MR 1122071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stanislav Jakubec, Juraj Kostra and Karol Nemoga. On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers . Math. Comp. 56 (1991) 809-815. MR 1068814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henri Darmon. Note on a polynomial of Emma Lehmer . Math. Comp. 56 (1991) 795-800. MR 1068821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Ernvall and T. Metsänkylä. A method for computing the Iwasawa $\lambda$-invariant . Math. Comp. 49 (1987) 281-294. MR 890270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marie-Nicole Gras. Special units in real cyclic sextic fields . Math. Comp. 48 (1987) 179-182. MR 866107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lawrence C. Washington. Class numbers of the simplest cubic fields . Math. Comp. 48 (1987) 371-384. MR 866122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fred H. Hao and Charles J. Parry. Generalized Bernoulli numbers and $m$-regular primes . Math. Comp. 43 (1984) 273-288. MR 744938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1